# SDR DALA1309303748

- Difficulty date: April 9, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 39,325 hours, 14,814 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Worn
- Location: Bs 521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT TRACK AT BS 521 LBL 45 WAS FOUND TO BE WORN TO LIMITS.  REPAIRED IAW SRM 53-00-52, REPAIR 4.
